Advertisement

Chris000

Newbie
  • Content count

    15
  • Joined

  • Last visited

  1. I was recently told by my doc to stop Paxil after 3.5 weeks do to an increase in anxiety and some weird side effects when upping the dosage to just 10mg. He wants me to go see a psych instead. But truthfully, at about the 2.5 week mark I started to feel a lightening of my mild/moderate depression, which was nice. But the anxiety, which is my biggest issue, never improved. It actually got a little worse. So personally, id say Paxil works for depression but not so much for anxiety. I am VERY sensitive to antidelrsssnts so a low dose seems to either be effective or too much for me. Im honestly considering staying on a low 5mg dose of Paxil for depression and taking buspar for anxiety. I'll see how that goes.
  2. Numbness in throat and tongue

    Although I'm not on Zoloft anymore (had to quit after 6 days because of severe anxiety and insomnia on it), I had a similar reaction about a week ago on paroxerine (generic Paxil). I felt like my tongue swollen and I lost control of my tongue. I also had a very dry mouth and couldn't breath well. I think for my it was just an anxiety attack with paranoia induced my the paroxetine? Either way, it was very scary but I managed to relax and sipped on water for about an hour until I felt it wasn't a legit allergic reaction. Like someone else said, you should definitely tell your doc about it. Good luck to you.
  3. I'm currently on my 3rd week of paroxetine. So far, it seems to be helping my mild to moderate depression, but it doesn't seem to be doing too much for my anxiety yet. Im an occasional coffee drinker (ya I know people with anxiety should be weary of high caffeine drinks). Anyway, the handful of times I did have a coffee I have gotten anxiety or almost gotten anxiety attacks. This was very rare to me before. So my question is... is Paroxetine making me more sensitive to caffeine? And if so is it only because I'm still on the start up period? Or will this continue to happen while on Paroxetine? Anybody else experience this? Any feed back will be much appreciated. Thank you.
  4. Will Paxil work?

    Thank you for the encouraging words yankeelady. I am going to give it more time. And I realize it might take some people longer to feel the positive effects. Actually, I feel like my mild/moderate depression is lightening. And I don't feel too anxious today. However I do still feel a little "medicated" and unmotivated. Anyway, I'll try to focus on the good and hope there is more good to come with this med. Good luck to you as well. And have a happy new year.
  5. Will Paxil work?

    That's unfortunate that Paxil hasn't given you complete relieve from your depression. I'm sorry to hear that. Obviously I'm not a doctor... but maybe you do need to have a dosage increase? I'm also on a low dose. I just started 10mg and I'm having a difficult time adjusting to it. It gives me increased anxiety and makes me feel drugged/dizzy. I hope the side effects go away in the next couple weeks. If they don't, I think I will stop Paxil and try something else. I don't really know if Paxil will work, but I am hopeful and am trying to think positive. I have generic klonopin which I was told I can take at night or for bad anxiety but I've only taken it a couple times (I get paranoid about taking more than 1 med at a time).
  6. Will Paxil work?

    Hmm well it's good to know most of the side effects go away. Yesterday I went to a local pharmacy and bought "biotine", a spray for dry mouth. It works! Anxiety is my biggest issue along with mild to moderate depression. I'm hoping Paxil works for me too. Are you still currently on Paxil yankeelady? And if not... why not?
  7. Will Paxil work?

    And hey I forgot to ask. Besides nausea, what other side effects did you have? And how long before they went away? Thanks
  8. Will Paxil work?

    Hey yankeelady, thanks for your response and concern. Yesterday I took a full 10mg pill of my generic Paxil again (my first time doing so 2 days in a row). About an hour later I had a bad anxiety attack and for some reason lost feeling and control of tongue. My mouth and tongue were also very dry and had a hard time swallowing saliva. Needless to say, it was very scary. Even today my mouth is extremely dry and I have some extra anxiety. This is the first time I have experienced this type of anxiety with Paxil. I also feel really drugged up and drowsy. I assume it's because I'm upping my dosage. I plan on taking 10mg today too, but if I have a similar reaction tonight and tomorrow then I will most likely go back down to 5mg or ask my doc to prescribe something else.
  9. Will Paxil work?

    I've been on generic Paxil (paroxetine) for about 15 days. The side effects have been kinda tough but not as bad as sertraline (had to quit after 6 days because of severe insomnia and anxiety). Since starting paroxetine my side effects have been increased anxiety, depressed mood, irritable mood, and feeling spacey and drugged up. I'm very sensitive to meds so my doc started me at only 5mg and I was supposed to go up to 10mg after a week, but I felt so bad when taking the 10mg that I decided I would wait till after the 2 weeks to start taking it. I don't feel the paroxetine helping much for my anxiety or depression yet but I am gonna stick to it because I do realize 15 days is considered a pretty short time and 5mg is a very low dose. I am trying to stay positive and hope for the best. I just started the 10 mg yesterday and plan on keeping it at that dose for a while unless I get worsening side effects. I will try to post on here a couple times a week for the people who want to know how it is effecting someone else (I know I would). So good luck to us all.
  10. Btw I also feel like I could have a similar disorder. I too get really anxious and moderately depressed. I get mood swings but not very much and not too up and down mania and manic like you describe.
  11. Hey Warwick. Thanks for the info and warm and positive replies. I really appreciate your concern. But like I said, I have quit sertraline about 4 days ago and I feel a lot better. My body just doesn't like it. I am very sensitive to meds in general. I am trying to get in contact with my doc so he can prescribe something else but in a very low dosage. Maybe I'll ask for venalflaxine. My father also takes that. As you can maybe guess, depression and anxiety run in my family. I'm sure that's the case for many of us. I will keep searching for a med that is the answer to me issues. Thanks again.
  12. I just had a really bad panic attack while driving and had to be picked up by a family member. I haven't felt this bad in a long time. I've slept about 18 hours in 5 days. I don't think sertraline is for me.
  13. Haha I'd rather be cocky than a useless depressed anxiety filled person too. Hey did you have horrible symptoms at first? Like insomnia? Feeling spacy, drugged, and confused? And fatigued? And if so how long did those symptoms last? I'm feeling very horrible right now. I can barely sleep at night and function during the day. Thanks.
  14. Hi tattered, thank you for the info and encouraging words. Last night I only got about 4 hours of sleep, and this morning I feel horrible. Before I took my pill this morning I felt really shaky and uneasy. After I took the pill I started to feel really drugged up and fatigued. I feel like I'm gonna pass out soon. I have a job interview next week and I'm really nervous about feeling this way, and I'm even more worried about if I actually get the job and have to go to work like this. I am not functional on Zoloft YET, but I wasn't very functional without it either :/. How low before the drugged feeling and insomnia side effects lessen? Thanks
  15. This is day 5 for me on sertraline. I was prescribed sertraline because of severe anxiety and moderate depression. I have suffered from those 2 things pretty much all my life but didn't know that it wasn't normal till I became an adult. At 21 years of age I suffered my first real panic attack and have not been the same since (I am now 27). Since then I have suffered from anxiety almost every day at all times, and it is a constant battle to have a normal productive day. Every year has progressively gotten worse and now I'm at the point where I cannot function like a normal adult. I have been in an almost constant fog and state of depersonalization since my panic attack over 6 years ago. I've always tried to stay away from pharmaceuticals (except for my migraines pills), but I have had enough and finally went to a psych to get on a med that can help me. I have a family and I want to be healthy and strong for them. Sorry for all the info. So... Day 1 of sertraline - Took a half a pill at about 9pm and got the worse sleep of my life. I slept 1 or 2 hours at most. I already suffer from insomnia as it is. Day 2 - Took half a pill at about 530pm and slept about 3 or 4 hours. Day 3 - Took half pill at 1030am and slept about 4 or 5 hours. Day 4 - Took half pill at 830am and slept about 5 or 6 hours. Today on day 5 - I took it at 930am. I have found that for me, morning is the best time to take it due to it worsening my insomnia. Since starting this med I have felt quite awful. Sleepy, lethargic, drugged, spacy, restless, and up and down emotions (but not severe or mania up and down). I just go from feeling ok, to feeling depressed, to feeling numb. I am taking sleep aides temprorarily to get decent sleep. Can anyone tell me if this is normal and what I can expect the next few weeks while my body and brain are adjusting? Sorry for typing so much. I just want some advice and thought I should give as much info as possible. Thanks, Chris